# SDR SIMA201906198003

- Difficulty date: June 18, 2019
- Submitted: June 19, 2019
- Operation: Air carrier
- Aircraft: N226NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000540
- Aircraft time: 8,416 hours, 5,758 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON INITIAL CLIMB AND ALL DECENTS, A STRONG ODER OF DIRTY SOCKS AND MUSTY AIR WAS PERSISTANT CATEGORY A, FLIGHT DECK.  DISCOVERED COMPRESSOR WASH WAS C/W ON BOTH ENGINES PRIOR TO THIS LEG.  C/W FIM 21-20-00-810-009-A.  ALSO RAN AIRCRAFT AT NUMEROUS POWER, BLEED AND PACK SETTINGS.  NO DEFECTS NOTED.  ALL SMELLS HAVE DISSIPATED.  A/C OK FOR SERVICE.
